The article you requested is
Olanzapine Treatment After Clozapine-Induced Granulocytopenia in 3 Patients.
J Clin Psychiatry 1999;60:119-121
Copyright 1999 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Background:How to best treat psychotic patients who have had past clozapine-induced agranulocytosis or granulocytopenia remains a problem.
Case reports: We report 3 patients with chronic schizophrenia who had previously stopped clozapine due to hematologic side effects. The patients evidenced improvement with olanzapine that equated to 16- to 31-point decreases in rating scale scores during 1-year follow-up without any hematologic abnormalities.
Conclusion: The results suggest that olanzapine may be useful in treating patients with clozapine-induced granulocytopenia without the risk of recurrence of hematologic side effects.